[Delirium due to intoxication with quetiapine: a systematic literature review].
Аннотация
Quetiapine is a frequently prescribed antipsychotic and therefore often used in overdose. Delirium (with anticholinergic delirium as a specific condition) is described as a serious complication of quetiapine intoxication.<br/> AIM: To assess the scientific literature on delirium as a side effect of quetiapine intoxication: incidence, symptoms and treatment.<br/> METHOD: A systematic Medline literature search.<br/>
RESULTS
The systematic literature search resulted in 36 papers: 11 cohort studies, 24 case reports (22 papers) and 3 review papers. The reported incidence varied greatly, probably due to different quality of assessment. The clinical picture is characterized by a varying combination of peripheral and central symptoms, with agitation occurring frequently. Treatment is mainly supportive. Physostigmine is described as a specific treatment for anticholinergic delirium/toxidrome. Effectiveness of other pharmacological interventions remains unclear.<br/>
CONCLUSION
Delirium due to quetiapine intoxication is described repeatedly. Presumably there is an underreporting of this condition and associated symptoms. Better knowledge could lead to better detection and treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.